I noticed a slight rash on my ears a week ago, a couple days later it had spread to the back of my neck and into the hairline at the back of my neck and above my ears. A doctor prescribed cephalexin for cellulitis even though the symptoms aren't presented. The rash is dry and feels coarse and bumpy. The drug doesn't seem to be helping, nor does the Benadryl I'm taking to manage the itch. I've been taking the drug for only 4 days. I've still got the rash but now my face is quite puffy and it, my lips and the front of my neck are burning/tingling and the skin all over my face feels really coarse. No new foods, no new cosmetics, no new shampoo or detergents. Haven't been bitten by anything. I've never suffered from seasonal allergies. HELP!
The timing does coincide with the yearly weeding, pruning and planting of the flower beds; however the rash started the day before gardening started. If it's dermatitis would a hydrocortisone cream help?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.